Why are my lips red and itchy the day after Juvederm? (photos)

I got Juvederm in my lips yesterday, 2 syringes to be exact by a famous Beverly Hil's doctor. Today is the day after (24hrs) exactly. My lips are red and the countour is very itchy at injection sites. Is this normal? What can I do to make the itch go away? I have tried allergy meds and ice, nothing is working. Note that this was my fourth time getting Juvederm and this has never happened.

Doctor Answers 2

Itchy lips after Juvederm

The most likely explanation is that you are having a reaction to an anesthetic or other product that was used on and around your lips during or after the procedure. Speak with the doctor to find out what that may have been and how he or she recommends addressing it.


New York General Surgeon
1.0 out of 5 stars 1 review

Lips red and itchy after Juvederm Injections

It is possible that you are allergic to something that was used to numb the lips or placed on your lips afterwards? I would contact your treating physician to examine the area to assess what the problem is.  Please keep us posted.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.